Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BananaSplit

Antibiotics + Accutane at the same time?

Recommended Posts

I've seen a few people say that they used an antibiotic for a short period of time at the beginning of their accutane course in an effort to reduce the severity of their initial outbreak. I like the idea (of course I want to reduce my IB!) So, a couple of questions . . .

1) What antibiotics did you use?

2) When did you stop taking the antibiotics (2 weeks after starting accutane, 1 month, etc?)

3) Do you think it helped?

Share this post


Link to post
Share on other sites

I used cephalexin, 500mg 3x/day. for about 1.5 months while i was on accutane, but i was using it for several months before that. i definitely think it helped. i had no IB.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×